Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 747838, 6 pages
http://dx.doi.org/10.1155/2014/747838
Research Article

Oscillation for a Nonlinear Dynamic System with a Forced Term on Time Scales

College of Mathematics and Physics, Qingdao University of Science and Technology, Qingdao 266061, China

Received 15 January 2014; Accepted 1 March 2014; Published 31 March 2014

Academic Editor: Tongxing Li

Copyright © 2014 Xinli Zhang and Shanliang Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinli Zhang and Shanliang Zhu, “Oscillation for a Nonlinear Dynamic System with a Forced Term on Time Scales,” Abstract and Applied Analysis, vol. 2014, Article ID 747838, 6 pages, 2014. https://doi.org/10.1155/2014/747838.